# SDR SIMA0632

- Difficulty date: March 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

SBA - FLT 3146 - CREW REPORTED DURING CRUISE AT 19,000 FT, BOTH THE FIRST OFFICER AND STANDBY AIRSPEED INDICATORS WENT TO ZERO.  EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO SBA.  BOTH AIRSPEED INDICATORS RESUMED WHILE DESCENDING THROUGH 10,000 FEET.  MAINTENANCE DRAINED AND PURGED WATER FROM PITOT SYSTEM.  PERFORMED PITOT STATIC LEAK CHECK AND RETURNED AIRCRAFT TO SERVICE.  (M)
